Ask an expert
Question

04 Aug 2007

MY HEAD
morning cybershrink, had the weirdest day yesterday, my body felt so weird just like when u are coming of some hectic chemical, i came home and my muscles were so sore, slept straight away, no energy 4 excercise, got up 4 dinner watch a movie and was in bed at 23.00, can taking sleeping tablets really do this harm or is it cause i dont take any pills now and my body/brain is co_dependant on a fix
Answer 316 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Hmm. Could you posibly, amidst all the chemical events, have been exercising a bit more vigorously than your uscles were ready for ? Sleepers can cause problems, especially on withdrawal, but such effects ought to be time-limited and not last long. If this is continuing, maybe checking with your own doc, who can assess you directly, might be worth it
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote